Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Solving Queueing Systems with Increasing Priority Numbers

J.-C. Panayiotopoulos
The Journal of the Operational Research Society
Vol. 31, No. 7 (Jul., 1980), pp. 637-646
DOI: 10.2307/2580853
Stable URL: http://www.jstor.org/stable/2580853
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Solving Queueing Systems with Increasing Priority Numbers
Preview not available

Abstract

This paper deals with those queueing systems for which the priority numbers are increased perpetually. A general computational algorithm capable of solving the problem for preemptive and nonpreemptive priority is proposed; the corresponding operating characteristics, three representative examples and a military illustration are given.

Page Thumbnails

  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640
  • Thumbnail: Page 
641
    641
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644
  • Thumbnail: Page 
645
    645
  • Thumbnail: Page 
646
    646